Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Remarks concerning ${\text{Ext}}^* \left( {M, - } \right)$


Author: D. H. Van Osdol
Journal: Bull. Amer. Math. Soc. 76 (1970), 612-617
MSC (1970): Primary 1820; Secondary 1455, 5532
DOI: https://doi.org/10.1090/S0002-9904-1970-12457-0
MathSciNet review: 0271198
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Barr and J. Beck, Acyclic models and triples, Proc. Conf. Categorical Algebra, Springer-Verlag, Berlin, 1966, pp. 336-343. MR 245649
  • 2. S. Eilenberg and J. C. Moore, Foundations of relative homological algebra, Mem. Amer. Math. Soc. No. 55 (1965). MR 31 #2294. MR 178036
  • 3. R. Godement, Topologie algébrique et théorie des faisceaux. Actualités Sci. Indust., no. 1252, Publ. Math. Univ. Strasbourg, no. 13, Hermann, Paris, 1958. MR 21 #1583. MR 102797
  • 4. J. W. Gray, Sheaves with values in a category, Topology 3 (1964), 1-18. MR 28 #2545; MR 29 p. 1436. MR 159328
  • 5. J. W. Gray, Extensions of sheaves of algebras, Illinois J. Math. 5 (1961), 159-174 MR 23 #A186. MR 122854
  • 6. A. Grothendieck, Sur quelques points d'Algèbre homologique, Tôhoku Math. J. (2) 9 (1957), 119-221. MR 21 #1328. MR 102537
  • 7. B. Mitchell, Theory of categories, Pure and Appl. Math., vol. 17, Academic Press, New York, 1965. MR 34 #2647. MR 202787
  • 8. James A. Schafer, The dual of the flabby is the bar, Proc. Amer. Math. Soc. 16 (1965), 594-598. MR 32 #2458. MR 184987
  • 9. R. G. Swan, The theory of sheaves, Univ. of Chicago Press, Chicago, 1964.
  • 10. D. H. Van Osdol, Some applications of triples to sheaf theory, Ph.D. Thesis, University of Illinois, Urbana, Ill., 1969.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 1820, 1455, 5532

Retrieve articles in all journals with MSC (1970): 1820, 1455, 5532


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12457-0

American Mathematical Society